# SDR CALA2018071001578

- Difficulty date: June 23, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 88,159 hours, 15,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1287 LBL 11.0-18.3 HORIZONTAL PRESSURE DECK FOUND 1EA CRACK APPROX 1.375" IN LENGTH. HORIZONTAL PRESSURE DECK WEB REPAIRED AS PER EA5300-01502 OP002.
